Finitely Presented Modules over Right Non-Singular Rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008), p. 45-58
@article{RSMUP_2008__120__45_0,
     author = {Albrecht, Ulrich},
     title = {Finitely Presented Modules over Right Non-Singular Rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {120},
     year = {2008},
     pages = {45-58},
     mrnumber = {2492649},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2008__120__45_0}
}
Albrecht, Ulrich. Finitely Presented Modules over Right Non-Singular Rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008) pp. 45-58. http://www.numdam.org/item/RSMUP_2008__120__45_0/

[1] F. Albrecht, On projective modules over a semi-hereditary ring, Proc. Amer. Math. Soc., 12 (1961), pp. 638-639. | MR 126470 | Zbl 0118.04401

[2] U. Albrecht - A. Facchini, Mittag-Leffler modules over non-singular rings, Rend. Sem. Mat. Univ. Padova, 95 (1996), pp. 175-188. | Numdam | MR 1405362 | Zbl 0865.16004

[3] U. Albrecht - J. Dauns - L. Fuchs, Torsion-freeness and non-singularity over right p.p.-rings; Journal of Algebra, 285 (2005), pp. 98-119. | MR 2119106 | Zbl 1088.16017

[4] F. Anderson - K. Fuller, Rings and Categories of Modules, Graduate Texts in Mathematics 13; Springer Verlag (1992). | MR 1245487 | Zbl 0765.16001

[5] A.W. Chatters - C.R. Hajarnavis, Rings with Chain Conditions, Pitman Advanced Publishing 44; Boston, London, Melbourne (1980). | MR 590045 | Zbl 0446.16001

[6] J. Dauns - L. Fuchs, Torsion-freeness in rings with zero divisors, to appear. | Zbl 1107.16003

[7] L. Fuchs - L. Salce, Modules over Non-Noetherian Domains, Mathematical Surveys and Monographs 84, Amer. Math. Soc. (2000). | MR 1794715 | Zbl 0973.13001

[8] K. Goodearl, Ring Theory, Marcel Dekker, New York, Basel (1976). | MR 429962 | Zbl 0336.16001

[9] A. Hattori, A foundation of torsion theory for modules over general rings, Nagoya Math. J., 17 (1960), pp. 147-158. | MR 137745 | Zbl 0117.02202

[10] J. Rotman, An Introduction to Homological Algebra; Academic Press, London (1979). | MR 538169 | Zbl 0441.18018

[11] B. Stenström, Rings of Quotients, Lecture Notes in Math. 217, Springer Verlag, Berlin, Heidelberg, New York (1975). | MR 389953 | Zbl 0296.16001